Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 607491, 16 pages
http://dx.doi.org/10.1155/2012/607491
Research Article

Robust Adaptive Finite-Time Synchronization of Two Different Chaotic Systems with Parameter Uncertainties

Department of Control Engineering, Naval Aeronautical and Astronautical University, Yantai, Shandong 264001, China

Received 10 April 2012; Revised 20 July 2012; Accepted 22 July 2012

Academic Editor: Laurent Gosse

Copyright © 2012 Yun-An Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yun-An Hu, Hai-Yan Li, Chun-Ping Zhang, and Liang Liu, “Robust Adaptive Finite-Time Synchronization of Two Different Chaotic Systems with Parameter Uncertainties,” Journal of Applied Mathematics, vol. 2012, Article ID 607491, 16 pages, 2012. https://doi.org/10.1155/2012/607491.